# SDR 97UAL900235

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EEL LIGHT INOPERABLE.  SECURED LOOSE CONNECTOR.  OPS CHECKS OK.
